# SDR DXTA2014050105750

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 10,752 hours, 6,573 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PLACED GEAR HANDLE IN UP POSITION & ONLY THE MAIN GEAR LIGHTS EXTINGUISHED.  TOWER CONFIRMED THAT OUR NOSE GEAR WAS STILL DOWN.  PLACED GEAR HANDLE BACK TO THE DOWN POSITION & GOT 3 GREEN INDICATION. REMOVED NOSE UP LOCK SWITCH & WIRING HARNESS & INSTALLED NEW SWITCH & HARNESS. PERFORMED NUMEROUS OPERATIONAL CHECKS, ALL GOOD.  WORK DONE IAW MM 32-30-05 & 32-30-00. PARTS REPLACED, WIRE BUNDLE PN 6748001-1, NSN, SWITCH NOSE GEAR UP LOCK SG005 PN S3177-1, NSN.
